Advanced Search
Article Contents
Article Contents

Bifurcations of a nongeneric heteroclinic loop with nonhyperbolic equilibria

Abstract Related Papers Cited by
  • In this paper, using the local moving frame approach, we investigate bifurcations of nongeneric heteroclinic loop with a nonhyperbolic equilibrium $p_1$ and a hyperbolic saddle $p_2$, where $p_1$ is assumed to undergo a transcritical bifurcation. Firstly, we establish the persistence of a nongeneric heteroclinic loop, the existence of a homoclinic loop and a periodic orbit when the transcritical bifurcation does not occur. Secondly, bifurcations of a nongeneric heteroclinic loop accompanied with a transcritical bifurcation are discussed. We obtain the existence of heteroclinic orbits, a homoclinic loop, a heteroclinic loop and a periodic orbit. Some bifurcation patterns different from the case of the generic heteroclinic loop accompanied with transcritical bifurcation are revealed. The results achieved here can be extended to higher dimensional systems.
    Mathematics Subject Classification: Primary: 34C23, 37G10; Secondary: 34D09.


    \begin{equation} \\ \end{equation}
  • [1]

    S. N. Chow, B. Deng and J. M. Friedman, Theory and applicationsof a nongeneric heteroclinic loop bifurcation, SIAM J. Appl. Math., 59 (1999), 1303-1321.


    A. R. Champneys, Codimension-one persistence beyond allorders of homoclinic orbits to singular saddle centres in reversible systems, Nonlinearity, 14 (2001), 87-112.


    F. J. Geng, D. Liu and D. M. Zhu, Bifurcations of generic heteroclinic loop accompanied by transcritical bifurcation, International J. Bifurcation and Chaos, 4 (2008), 1069-1083.


    X. B. Liu, X. L. Fu and D. M. Zhu, Homoclinic Bifurcation with non hyperbolic equilibria, Nonlinear Analysis, 66 (2007), 2931-2939.doi: 10.1016/j.na.2006.04.014.


    X. B. Liu and D. M. Zhu, Homoclinic snaking near a heteroclinic cycles inreversible systems, Appl. Math. J. Chinese Univ. Ser. A (in Chinese), 19 (2004), 401-408.


    J. D. M. Rademacher, Homoclinic orbits near heteroclinic cycles with one equilibrium and one periodic orbit, J. Differential Equations, 218 (2005), 390-443.doi: 10.1016/j.jde.2005.03.016.


    J. H. Sun and D. J. Luo, Local and global bifurcations with nonhyperbolic equilibria, Science in China, Series A, 37 (1994), 523-534.


    S. Wiggins, "Introduction to Applied Nonlinear Dynamical Systems and Chaos," Springer-Verlag, New York, 1990.


    D. M. Zhu and Z. H. Xia, Bifurcations of Morse-Smale dynamical systems, Science in China, Series A, 41 (1998), 837-848.

  • 加载中

Article Metrics

HTML views() PDF downloads(82) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint